MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT EZ; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT EZ; BLOOD GLUCOSE METER
Model Number 9628
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined to return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next ez meter with s/n: (b)(6), and no manufacturing anomalies were found.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Event or Problem Description
An advocate called ascensia customer service on behalf of the customer to seek assistance with their contour next ez meter.During the troubleshooting, it was found that the customer's blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The advocate declined to send the device for evaluation or receive the offered replacement device.

Brand Name
CONTOUR NEXT EZ
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-nishiuen
wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key20454140
Report Number1810909-2024-00159
Device Sequence Number7044844
Product Code NBW
UDI-Device Identifier00301939628014
UDI-Public00301939628014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9628
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale